# SDR FDEA202211142772

- Difficulty date: November 14, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 80,471 hours, 19,571 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23122
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING DROOPED LEADING EDGE UPPER SKIN AT AROUND THE MOST OUTBOARD   FASTENER HOLE AREA SUSPECT CRACK.  REPAIR CARRIED OUT AT RIGHT HAND WING DROOPED LEADING EDGE UPPER SKIN AROUND   THE MOST OUTBOARD FASTENER HOLE AREA AT XDLE = 325.114 AS PER SRM 57-40-01-2R   REPAIR 5 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
